iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologyerectile dysfunctionCan I take Trazodone and Viagra together for erectile dysfunction?

I suffer from erectile dysfunction. Can I take Trazodone with Fluoxetine and Cialis?

I suffer from erectile dysfunction. Can I take Trazodone with Fluoxetine and Cialis?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At June 20, 2017
Reviewed AtSeptember 16, 2023

Patient's Query

Hello doctor,

I suffer from psychogenic erectile dysfunction, and I take Fluoxetine for depression from the past 11 years. Recently, I took Trazodone for this problem, but I had to wean myself off Fluoxetine completely. I took Trazodone for two weeks, and I started getting full erections, but my depression came back with a vengeance. And I started having dangerous side effects of Trazodone, so I stopped taking it and went back to Fluoxetine. I took Cialis for a week or two, and I was able to get full erections. But this week, again I am not getting full erections, and my mood is very distressing. I was fine for a while after taking 5 mg of Cialis. What should I do? Will Trazodone work for erections while I take Fluoxetine and Cialis? Will it give a boost to get hard erections like before? I just do not understand, everything was fine, but it feels like my brain pattern changes often. I feel very aroused for a while, and then I do not. Can you please give me some advice?

Hello,

Welcome to icliniq.com.

I have gone through your history. Based on your history, your erectile dysfunction is due to side effects of Fluoxetine. Erection problem can be psychological or organic (problem with blood supply of the penis) or drug-induced. Cialis (Tadalafil) will help if you have any problem with blood supply of the penis, which is not the case with you. You should not take Fluoxetine with Trazodone and Cialis. I suggest you try taking Trazodone without Fluoxetine. If possible, consult your psychiatrist and ask him to modify the medicines for you. I think Cialis will not help at this stage.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Khant Shahil Ramesh Bhai
Dr. Khant Shahil Ramesh Bhai

Urology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy